MathSciNet Relay Station
MathSciNet bibliographic data
MR1203643 90A05
Looges, Peter J.; Olariu, Stephan Optimal greedy algorithms for indifference graphs. Comput. Math. Appl. 25 (1993), no. 7, 15–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement